# SDR SWAA2022021052857

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #5 SPOILER DELAM O/B END 7' X .75' 2' I/B OF O/B SIDE 3' FWD & I/B END 9' X .75' 1.5' O/B OF I/B END AND 3' FWD OF T/E / R&R #5 SPOILER PER AMM 27-61-11. PERFORMED ADJUSTMENT AND TEST PER AMM 27-61-00. (SA-; 326 A1164181 ATTACHED) PN 113A4500-3 SN OFF 013743 PN 113A4500-5 SN ON 027519. AMT #29723 RII YES INSP P40
